MAUDE Adverse Event Report: TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS BONE SCREW 2.0MM X 6MM, 5 PACK; PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS

TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS BONE SCREW 2.0MM X 6MM, 5 PACK; PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS
Catalog Number 65-2006
Medical Device Problem Codes Use of Incorrect Control/Treatment Settings (1126); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that manual fossa production ignored instructions to avoid thin bone, resulting in an incorrect screw length and a screw in the cranial vault.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional information: h6.The reported event could be confirmed based on the provided post op scan.During surgery, a 6mm screw was placed in an area with thinner bone (~2.6mm) than intended, penetrating the cranial vault due to incorrect screw hole positioning that deviated from the approved fossa design mock-up.This issue arose from manual placement challenges in the wax department and ambiguity in screw length recommendations.Conclusively, the event is a manufacturing-related issue.

Brand Name
BONE SCREW 2.0MM X 6MM, 5 PACK
Common Device Name
PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS
Manufacturer (Section D)
TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS
6059 king drive
ventura 93003
Manufacturer (Section G)
TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS
6059 king drive
ventura 93003
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key21662976
Report Number0002031049-2025-00021
Device Sequence Number8737316
Product Code LZD
UDI-Device Identifier07613327626711
UDI-Public07613327626711
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number65-2006
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer02/24/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown